Previous |  Up |  Next

Article

References:
[1] R. A. Aló, H. L. Shapiro: Normal Topological Spaces. Cambridge Univ. Press 1974. MR 0390985
[2] R. Engelking: General Topology. PWN, Warszawa 1977. MR 0500780 | Zbl 0373.54002
[3] R. Geoghegan (ed.): Open problems in infinite-dimensional topology. Topology Proceedings 4(1979) 287-338. MR 0583711
[4] S. T. Нu: Theory of Retracts. Wayne State Univ. Press, Detroit 1965. MR 0181977 | Zbl 0145.43003
[5] R. E. Jamison: A general theory of convexity. Dissertation, Univ. of Washington, Seattle 1974.
[6] G. Kozlowski: Images of ANR's. preprint.
[7] E. Michael: Convex structure and continuous selections. Canadian J. Math. 11 (1959), 556-575. DOI 10.4153/CJM-1959-051-9 | MR 0109344
[8] M. van de Vel: A selection theorem for topological convex structures. preprint. MR 1169083
[9] J. J. Walsh: Cell-liке maps which do not raise dimension. General topology and modern analysis, (eds. L. F. McAuley and M. M. Rao), Academic Press 1981, 317-325. MR 0619057
[10] С. F. Zemke: Dimension and decompositions. Fund. Math. 95 (1977), 157-165. MR 0458390 | Zbl 0391.54024
Partner of
EuDML logo